MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual inspection was performed.Only a coil was returned for this complaint.The coil was inspected, and it was found kinked and severely stretched.The pusher wire and introducer sheath were not returned.No more damages were found in the returned device.Microscopic inspection was performed on the main coil.The zap tip has a smooth surface.The interlocking arm was inspected, and no anomalies was noted.Dimensional inspection on the main coil revealed that the zap tip od (max) outer diameter and primary coil od were within specification.However, the number of fiber bundles were incomplete.
 
Event or Problem Description
Reportable based on device analysis completed on 22sep2021.It was reported that the device could not be delivered.The target lesion was located in the abdomen area.A 10mm x 50cm interlock coil were selected for use.During the procedure, after the first ring was detached, it was noted that the microcatheter could not be delivered.The device was deployed successfully after replacing the coil with another of the same device.The same problem occurred with the two devices during the operation.No patient complications were reported and the patient was stable post procedure.However, device analysis revealed that the fiber bundles were incomplete.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12624969
Report Number2134265-2021-12418
Device Sequence Number1427996
Product Code KRD
UDI-Device Identifier08714729845287
UDI-Public08714729845287
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2024
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0026736005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight55